# SDR DHLA2009743DH639

- Difficulty date: November 11, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 480 LBL 62 FLOORBEAM UPPER CHORD WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 480 BTWN LBL 28 AND LBL 70 IAW COOPESA EO COO-2-53-457-08 DTD 12/16/08 DOCUMENTED ON FAA FORM 8110-3.
